# SDR SWAA2021060470122

- Difficulty date: May 7, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT# A45-015; AFT CARGO PIT; RH Z-ANGLE; LOWER SIDE ATTACH CLIP IS CRACKED IN RADIUS; WL: 155; RBL: 21; STA: 727+5. ; / CLIP REMOVAL & INSTALLATION ACCOMPLISHED ON FAULT TTG8Q004YWGX; FABRICATED NEW CLIP P/N 146A7505-4; ON SHOP W/O 42136-1600-0004. LOCATED AND DRILLED IAW BOEING DWG 146A7504 REV A AND SRM 51-40-05-0G-0. APPLIED FINISHES IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-801; AMM 51-21-99-300-804. CLIP REMOVAL & INSTALLATION ACCOMPLISHED ON FAULT TTG8Q004YWGX; STEPS 14; 15 C/W; AUDIT C/W
